# SDR DALA2017102607810

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1520-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT SIDE BS 1520+10 TO 1640, RBL 20.  SIDE PANEL ZEE ANGLE CORRODED ON UPPER SURFACE AROUND FASTENER HOLES. BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53, PG 105, DETAIL V.  REMOVED AND REPLACED THE ANGLE IAW DWG 146N5390, REV B, AND SRM 51-40-02, PAR 7, AND ERA 37211-14MA.
